# SDR AWXA200700950

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 48,915 hours, 20,969 cycles
- System (JASC): 2420 · AC Generation System
- Part: Sensor
- Condition: Failed
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - LAS - EL - LOG 7757269 - AT CRUISE, THE CREW REPORTED THE RT ENGINE GENERATOR HAD DROPPED OFF LINE.  THE APU WAS ON MEL.  THE CREW DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL.  MX REPLACED SENSOR 50XU2 PER MM 24-22-18.  OPERATIONAL CHECK WAS GOOD DURING ENGINE RUN-UP.  THE A/C WAS RETURNED TO SERVICE.
